MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEMUR CEMENTED STANDARD RIGHT SIZE 11; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA FEMUR CEMENTED STANDARD RIGHT SIZE 11; PROSTHESIS, KNEE
Catalog Number 42504607002
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Pain (1994); Numbness (2415); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577); Crepitus (4893)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D6a: implant date: on (b)(6) 2025.D10: unknown - unknown persona articular surface - unknown.Unknown - unknown persona tibial component - unknown.H6: mechanical (g04) - femur.Attempts have been made to gather all product identification information and no further information has been provided.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a right knee surgery.Subsequently, the patient has reported experiencing pain, crepitus, numbness, swelling, and ambulation difficulties in the post-op period and alleges malalignment of components.They take prescribed medication daily but otherwise no known treatment or additional intervention has occurred to this point.Attempts have been made and all available information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d1; d2; d6a; d10; e1; g1; g2; g3; g4; g6; h1; h2; h4; h10.D10: 42560007514, stem extension tapered cemented 14 mm diameter +75 mm length 67076582.42542007902, tibia fixed cemented right size g stem extension use required 66774948.42556607005, femoral distal augment cemented size 11, 11+ 5 mm thickness 65597130.42560007514, stem extension tapered cemented 14 mm diameter +75 mm length 67053363.42545000510, tibial central cone size x-small 65915015.42555807205, tibial augment cemented half block right lateral size gh 5 mm thickness 64882739.42555807405, tibial augment cemented half block right medial size gh 5 mm thickness 64853497.42522601010, articular surface fixed bearing constrained posterior stabilized (cps) right 10 mm height use with tibia sizes g-h / ps femur sizes 10-12 66153674.42540000035, all poly patella cemented 35 mm diameter 66939408.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6; h10.The event is confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.X-rays were provided and were reviewed by a healthcare professional.Review of the records states that there is mild malalignment approximately 3 degrees varus positioning and 0 degrees posterior slope with mild overhang posterolateral.There was radiolucency seen along femoral and tibial components.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA FEMUR CEMENTED STANDARD RIGHT SIZE 11
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23393091
Report Number0001822565-2025-03866
Device Sequence Number10179222
Product Code JWH
UDI-Device Identifier00889024562608
UDI-Public(01)00889024562608(17)350304(10)67134322
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42504607002
Device Lot Number67134322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer11/04/2025
04/09/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/17/2025
04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight84 KG